RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 3, Pages 500–506 (Mi tvp646)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Some inequalities for characteristic functions

S. M. Sadikova

Moscow Engineering Physics Institute

Abstract: Let $A$ be an oval on a plane and $P$ the uniform distribution over $A$ with characteristic function $f$. In the first part of this note an inequality for $|f|$ is given. In the second part some inequalities for joint characteristic function of $\xi$ and some functions of $\xi$ are established.
The main tool used is the so-called Van der Corput lemma.

Full text: PDF file (369 kB)

English version:
Theory of Probability and its Applications, 1966, 11:3, 441–447

Bibliographic databases:

Received: 16.05.1966

Citation: S. M. Sadikova, “Some inequalities for characteristic functions”, Teor. Veroyatnost. i Primenen., 11:3 (1966), 500–506; Theory Probab. Appl., 11:3 (1966), 441–447

Citation in format AMSBIB
\Bibitem{Sad66}
\by S.~M.~Sadikova
\paper Some inequalities for characteristic functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 3
\pages 500--506
\mathnet{http://mi.mathnet.ru/tvp646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=207017}
\zmath{https://zbmath.org/?q=an:0202.48803}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 3
\pages 441--447
\crossref{https://doi.org/10.1137/1111044}


Linking options:
  • http://mi.mathnet.ru/eng/tvp646
  • http://mi.mathnet.ru/eng/tvp/v11/i3/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Trigonometric integrals”, Math. USSR-Izv., 15:2 (1980), 211–239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “Bounds for characteristic functions of polynomials in asymptotically normal random variables”, Russian Math. Surveys, 51:2 (1996), 181–204  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Avram F. Leonenko N. Sakhno L., “Limit Theorems For Additive Functionals of Stationary Fields, Under Integrability Assumptions on the Higher Order Spectral Densities”, Stoch. Process. Their Appl., 125:4 (2015), 1629–1652  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:311
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019